default-icon

Abdomen tb

I have consult to dr. regarding to this disease. i have started the medicine prescribed by dr, after taken medicine i felt my belly started reduced but 2 days before i felt my belly again increase. what is the problem please guide me. dr. prescribed six month course and initially given tablets for two month.
views-icons 50 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Tuberculosis is a deadly disease but the good part is that it can be cured with adequate efficient treatment. Such things along with nausea, vomitings etc will happen but you need not worry. Its just because of the medicines you are taking. Nothing will happen. Have a high protein diet and drink plenty of fluids. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello...... You have to take course of tuberculosis chemotherapy as prescribed by doctor for complete 6 months... But during initial days it could cause gastritis, all most all antibiotics aggravates gastritis, so take care of that ... Drink lot of water and have non spicy food item....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO